# SDR ASOA2018082305179

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 36,471 hours, 28,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX INSPECTION,   THE AFT OVERHEAD EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MX REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT CHARGER AND BATTERY,   OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
